# SDR ASAA2018030523760

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 30,045 hours, 8,971 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. ACFT GROUNDED.  ACCOMPLISHED PACK /ZONE TEMP CONTROLLER BITE TEST PROCEDURES IAW AMM 21-61-00-700-806-002, AND FAULT CLEARED WITH RESET. SUBSEQUENT BITE TEST SHOWS NO CURRENT FAULTS,   OPS CHECKED GOOD, NO HISTORY 30 DAYS.
